# SDR GTIA2019101434699

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,412 hours, 4,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA, REPORTED DIRTY SOCK SMELL IN CABIN DURING DESCENT LANDING-PERFORMED INSPECTION IAW TSM 05-50-00-810-851-A IDENTIFIED IAW PACK 2 AS SOURCE OF ODOR NOFURTHER DEFECTS NOTED REF ITEM 2 FIR CORRECTION ACTION
